Alert archive / Texas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 34, NWS Austin/San Antonio, TX

March 17, 2023Maverick County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 17, 2023, 12:07 AM CDT for Maverick County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 17, 2023, 12:07 AM CDT (05:07 UTC)
Expired
Mar 17, 2023, 12:45 AM CDT
In force
38 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Maverick County, TX

The radar

The Laughlin AFB radar (KDFX), 63 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 5.1 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2023-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 845 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2023-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
845 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
2289 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

025 
WUUS54 KEWX 170507
SVREWX
TXC323-170545-
/O.NEW.KEWX.SV.W.0034.230317T0507Z-230317T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1207 AM CDT Fri Mar 17 2023

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Central Maverick County in south central Texas...

* Until 1245 AM CDT.

* At 1206 AM CDT, a severe thunderstorm was located 7 miles southwest
  of Radar Base, or 8 miles northwest of Eagle Pass, moving east at
  25 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Eagle Pass, Chula Vista, Radar Base, Rosita, Siesta Acres, Eidson
  Road, Fabrica, Elm Creek, Las Quintas Fronterizas and Seco Mines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 2863 10045 2864 10045 2864 10046 2866 10050
      2871 10051 2874 10051 2876 10053 2880 10053
      2883 10055 2883 10058 2885 10057 2887 10059
      2885 10026 2859 10027
TIME...MOT...LOC 0506Z 272DEG 23KT 2877 10060 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

QUIGLEY
2 follow-up statements
704 
WWUS54 KEWX 170525
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1225 AM CDT Fri Mar 17 2023

TXC323-170545-
/O.CON.KEWX.SV.W.0034.000000T0000Z-230317T0545Z/
Maverick TX-
1225 AM CDT Fri Mar 17 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR CENTRAL MAVERICK COUNTY...

At 1225 AM CDT, a severe thunderstorm was located near Eagle Pass,
moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Eagle Pass, Chula Vista, Radar Base, Rosita, Siesta Acres, Eidson
Road, Fabrica, Elm Creek, Las Quintas Fronterizas and Seco Mines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 2882 10054 2885 10054 2886 10039 2885 10026
      2861 10027 2866 10049 2866 10050 2871 10051
      2874 10051 2876 10053 2880 10053
TIME...MOT...LOC 0525Z 273DEG 22KT 2876 10047 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

QUIGLEY
076 
WWUS54 KEWX 170541
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1241 AM CDT Fri Mar 17 2023

TXC323-170550-
/O.EXP.KEWX.SV.W.0034.000000T0000Z-230317T0545Z/
Maverick TX-
1241 AM CDT Fri Mar 17 2023

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MAVERICK COUNTY WILL
EXPIRE AT 1245 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

Remember, a Severe Thunderstorm Warning still remains in effect for 
portions of Maverick, Dimmit, and Zavala counties until 115 AM CST.

LAT...LON 2882 10054 2885 10054 2886 10039 2885 10026
      2861 10027 2866 10049 2866 10050 2871 10051
      2874 10051 2876 10053 2880 10053
TIME...MOT...LOC 0540Z 272DEG 23KT 2876 10037 

$$

QUIGLEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 6:19 PM CDT, 5 hours 48 minutes earlier.

Area forecast discussion, Mar 16, 6:19 PM CDT, 5 hours 48 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
619 PM CDT Thu Mar 16 2023

...New AVIATION...

.SHORT TERM...
(Tonight through Friday night)
Issued at 225 PM CDT Thu Mar 16 2023

Cloudy conditions with breezy southerly flow continues this
afternoon. The large area of light rain and drizzle will continue to
shift east through the remainder of the day as the low-level lift
responsible for the activity also shifts east. Temperatures are
currently in the 70s and low 80s for most locations and should top
out later this afternoon in the 80s for much of the area. All eyes
will point to the northwest this evening as a cold front advances
southward. This front is expected to enter the northern counties
around 9-10 PM. There should be a broken line of showers and storms
along this boundary as it advances south through the CWA overnight.
CAPE values near 1500-2000 J/kg and adequate shear should support
the threat of strong to severe storms with this activity. The latest
Day 1 Outlook from The Storm Prediction Center continues with the
slight risk for most of the area and this is very reasonable. The
main threat with any activity will be straight-line winds and large
hail. Can't completely rule out an isolated tornado, but with the
low-level jet shifting east, weak westerly winds at 850 will limit
the threat when the front arrives. Scattered post-frontal rainfall
will likely continue through the night before ending around sunrise
tomorrow. The main issue behind the front will be strong northerly
winds. Sustained speeds will be near 20-30 mph with higher gusts and
a Wind Advisory has been issued.

Behind the front on Friday, temperatures will be much cooler with
highs in the 50s to near 60. Another weak disturbance will bring a
decent coverage of mid-level lift to the area. High-res models
continue to show a large area of precipitation developing in the mid-
levels from this lift. Forecast soundings initially show dry air in
the low-levels with large surface dewpoint depressions. However with
cold air aloft, the precipitation will develop as snow and remain
snow as it falls towards the surface until it encounters warmer air.
Expect melting to rain to occur initially over the entire are, but
with the large dewpoint depressions, wetbulb temperatures will
likely be in the middle 30s for much of the Hill Country. If the
precipitation is heavy enough, moistening of the dry layer can be
expected and temperatures would theoretically fall to these wetbulb
temperatures or perhaps a degree or two colder with dynamical
cooling. Will expand the mention of the rain/snow mix Friday night
to be near the 36 degree wetbulb temperature of the GFS. Erring on
the side of the caution as the HRRR/NSSL WRF are a bit colder. This
places the rain snow mix west of a line from northern Val Verde
County eastward into Bandera County, Kendall County, and Llano
County. With temperatures likely remaining above freezing, not
expecting many issues other than some temporary minor accumulations
possible on elevated/grassy surfaces. No products are needed for
this at this time.

&&

.LONG TERM...
(Saturday through Thursday)
Issued at 225 PM CDT Thu Mar 16 2023

Precipitation will be ongoing at the start of the long term period.
Temperature profiles suggest a rain and snow mix over the western
Hill Country and southern Edwards Plateau. We still don't expect any
significant impacts with only minor accumulations possible on
elevated/grassy surfaces. The upper level pattern will be a broad
trough over the southern part of the country during the weekend and
early next week. A number of shortwave troughs will move through this
pattern keeping our weather unsettled. Saturday and Sunday there will
be a good chance for rain over the Rio Grande Plains with lower
chances to the east. Low rain chances will continue through Tuesday.
Tuesday night the low level flow will turn back to the southeast
bringing a warm, moist airmass. Isentropic lift in this flow regime
will produce low chances for rain over the eastern half of the CWA.

&&

.AVIATION...
(00Z TAFS)
Issued at 538 PM CDT Thu Mar 16 2023

Active weather expected for the 00z TAF cycle. While isolated
convection can't be ruled out prior to 3z for the I-35 corridor
terminals, the primary window of convection expected to impact the
terminals is associated with a southward progressing cold front. Have
sped up the frontal passage and introduction VCTS by an hour
compared to the the previous issuance given recent trend in hi-res
guidance. Expect to see lowered visby and ceilings should convection
impact the terminals directly. Haven't changed the end time of
showers at the terminals given potential for post-frontal overrunning
showers. Gusty northerly winds will also persist through the last 12
hours of this TAF cycle with the exception being the 30 hr terminals
that will see the decrease in winds after 00z Saturday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              80  43  57  40 /  50  80  40  20
Austin Bergstrom Intl Airport  80  41  56  39 /  50  80  40  20
New Braunfels Muni Airport     82  44  58  39 /  50  90  40  30
Burnet Muni Airport            81  40  55  38 /  40  50  20  10
Del Rio Intl Airport           90  49  61  41 /  10  70  20  70
Georgetown Muni Airport        80  40  56  39 /  50  70  40  10
Hondo Muni Airport             85  45  58  37 /  40  70  30  50
San Marcos Muni Airport        80  43  56  39 /  50  90  40  30
La Grange - Fayette Regional   76  43  54  41 /  70  90  50  20
San Antonio Intl Airport       84  44  58  40 /  50  80  30  40
Stinson Muni Airport           87  46  58  40 /  40  80  40  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 9 PM this evening to noon CDT Friday for
Atascosa-Bandera-Bastrop-Bexar-Blanco-Burnet-Caldwell-Comal-De Witt-
Dimmit-Edwards-Fayette-Frio-Gillespie-Gonzales-Guadalupe-Hays-
Karnes-Kendall-Kerr-Kinney-Lavaca-Lee-Llano-Medina-Real-Travis-
Uvalde-Val Verde-Williamson-Wilson-Zavala.

&&

Short-Term...29
Long-Term...05
Aviation...36
Hazardous weather outlook, Mar 16, 2:50 PM CDT, 9 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
250 PM CDT Thu Mar 16 2023

TXZ171>173-183>194-202>209-217>225-228-172000-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
250 PM CDT Thu Mar 16 2023

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

Periods of showers and thunderstorms are expected today through
tonight as a dryline and cold front move across our area. Severe
storms are possible across all of South Central Texas, including
the Edwards Plateau, Hill Country, I-35 corridor, Rio Grande and
Coastal Plains. The primary threats will be large hail and
isolated damaging wind gusts this afternoon, then damaging wind
gusts and isolated large hail this evening into tonight. Cannot
rule out an isolated tornado or two. Heavy downpours can also be
expected with the stronger storms.

Strong northerly winds will surge in behind the cold front later
this evening through Friday morning. Sustained winds of 20 to 30
mph and gusts of 35 to 50 mph are expected. A Wind Advisory is in
effect for tonight for most of South-Central Texas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong northerly winds will linger Friday morning. Sustained
winds of 20 to 30 MPH and gusts of 35 to 45 mph are expected. A Wind
Advisory is in effect for tonight for most of South-Central
Texas through noon Friday.

A rain/snow mix is possible in the Hill Country Friday night and
Saturday morning. Minor accumulations on grassy surfaces are
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Mar 16, 10:52 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1052 PM CDT Thu Mar 16 2023

TXZ193-194-209-170430-
Bastrop TX-Fayette TX-Lee TX-
1052 PM CDT Thu Mar 16 2023

...A strong thunderstorm will impact portions of east central
Bastrop, southeastern Lee and northeastern Fayette Counties through
1130 PM CDT...

At 1051 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Giddings, moving east at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Giddings, La Grange, Smithville, Fayetteville, Round Top, Carmine,
Northrup, Rutersville, Warrenton, Ledbetter, Waldeck, Plum, Buescher
State Park, Hills, Mullins Prairie, Nechanitz, Serbin, Rabbs Prairie,
Ellinger and Warda.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 AM CDT for south central
Texas.

&&

LAT...LON 2980 9672 2998 9725 3023 9708 3020 9675
      3016 9679 3014 9677 3015 9671 3017 9669
      3015 9668 3015 9665 3013 9665 3011 9663
      3008 9663 2996 9657
TIME...MOT...LOC 0351Z 283DEG 30KT 3007 9694

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 16, 11:05 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1105 PM CDT Thu Mar 16 2023

TXZ184-185-202-170445-
Kinney TX-Edwards TX-Real TX-
1105 PM CDT Thu Mar 16 2023

...A strong thunderstorm will impact portions of northeastern Kinney,
south central Edwards and southwestern Real Counties through 1145 PM
CDT...

At 1105 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Camp Wood, or 24 miles northeast of Brackettville,
moving northeast at 35 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Camp Wood, Vance and Barksdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2969 9975 2962 9993 2962 10011 2956 10011
      2952 10021 2963 10028 2990 9990
TIME...MOT...LOC 0405Z 241DEG 30KT 2961 10018

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

QUIGLEY
Special weather statement, Mar 16, 11:23 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1123 PM CDT Thu Mar 16 2023

TXZ209-170500-
Fayette TX-
1123 PM CDT Thu Mar 16 2023

...A strong thunderstorm will impact portions of northeastern Fayette
County through MIDNIGHT CDT...

At 1122 PM CDT, Doppler radar was tracking a strong thunderstorm over
Round Top, or 13 miles northeast of La Grange, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
La Grange, Fayetteville, Round Top, Carmine, Rutersville, Warrenton,
Ledbetter, Waldeck, Rabbs Prairie, Ellinger, Walhalla, Willow
Springs, Winedale, Rek Hill, Mullins Prairie and Nechanitz.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2979 9672 2987 9695 3016 9679 3014 9677
      3015 9671 3016 9669 3015 9668 3015 9665
      3012 9664 3008 9663 3006 9662 3004 9662
      2996 9657
TIME...MOT...LOC 0422Z 278DEG 32KT 3002 9669

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 16, 11:30 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1130 PM CDT Thu Mar 16 2023

TXZ183-184-202-170515-
Kinney TX-Val Verde TX-Edwards TX-
1130 PM CDT Thu Mar 16 2023

...Strong thunderstorms will impact portions of northwestern Kinney,
southwestern Edwards and east central Val Verde Counties through 1215
AM CDT...

At 1130 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southwest of Carta Valley to 15 miles
northeast of Long Point to 13 miles north of Laughlin AFB to 7 miles
north of Amanda. Movement was northeast at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Carta Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3000 10064 2996 10050 2987 10043 2972 10040
      2935 10072 2948 10075 2954 10078 2963 10089
TIME...MOT...LOC 0430Z 216DEG 34KT 2964 10079 2960 10074 2954 10071
2948 10069

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

QUIGLEY
Special weather statement, Mar 16, 11:46 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1146 PM CDT Thu Mar 16 2023

TXZ193-207>209-223-170530-
Guadalupe TX-Caldwell TX-Bastrop TX-Fayette TX-Gonzales TX-
1146 PM CDT Thu Mar 16 2023

...A strong thunderstorm will impact portions of Caldwell,
northeastern Guadalupe, southwestern Bastrop, northern Gonzales and
southwestern Fayette Counties through 1230 AM CDT...

At 1145 PM CDT, Doppler radar was tracking a strong thunderstorm over
Luling, moving southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
New Braunfels, Seguin, Lockhart, Gonzales, Luling, Flatonia,
McQueeney, Waelder, Kingsbury, Staples, Muldoon, Fentress, Cistern,
Palmeto State Park, Geronimo, Rosanky, Brownsboro, Delhi, Joliet and
Rockne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2965 9810 3002 9749 2981 9699 2936 9744
TIME...MOT...LOC 0445Z 297DEG 26KT 2970 9764

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 17, 12:00 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1200 AM CDT Fri Mar 17 2023

TXZ217-170545-
Maverick TX-
1200 AM CDT Fri Mar 17 2023

...A strong thunderstorm will impact portions of central Maverick
County through 1245 AM CDT...

At 1200 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Radar Base, or 9 miles west of Eagle Pass, moving
east at 30 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Eagle Pass, Chula Vista, Rosita, Siesta Acres, Eidson Road, Fabrica,
Elm Creek, Las Quintas Fronterizas and Seco Mines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2860 10043 2861 10045 2864 10045 2864 10046
      2866 10050 2871 10051 2874 10051 2876 10053
      2880 10053 2883 10055 2883 10058 2884 10058
      2880 10028 2857 10035
TIME...MOT...LOC 0500Z 280DEG 25KT 2876 10064

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

QUIGLEY

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 7:02 PM CDTSpecial Weather StatementEWXBurnet43 min
Mar 16, 7:29 PM CDTSpecial Weather StatementEWXBurnet46 min
Mar 16, 8:21 PM CDTSpecial Weather StatementEWXWilliamson39 min
Mar 16, 8:31 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Travis, Williamson26 min
Mar 16, 8:45 PM CDTSevere Thunderstorm WarningEWXWilliamson47 min
Mar 16, 9:01 PM CDTSpecial Weather StatementEWXWilliamson44 min
Mar 16, 9:10 PM CDTSevere Thunderstorm WarningEWXBastrop, Travis65 min
Mar 16, 9:32 PM CDTSpecial Weather StatementEWXTravis43 min
Mar 16, 9:35 PM CDTSpecial Weather StatementEWXWilliamson40 min
Mar 16, 9:41 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis48 min
Mar 16, 10:16 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee40 min
Mar 16, 10:52 PM CDTSpecial Weather StatementEWXFayette38 min
Mar 16, 11:05 PM CDTSpecial Weather StatementEWXReal40 min
Mar 16, 11:23 PM CDTSpecial Weather StatementEWXFayette37 min
Mar 16, 11:30 PM CDTSpecial Weather StatementEWXKinney45 min
Mar 16, 11:46 PM CDTSpecial Weather StatementEWXCaldwell, Gonzales44 min
Mar 17, 12:00 AM CDTSpecial Weather StatementEWXMaverick45 min
Mar 17, 12:36 AM CDTSpecial Weather StatementEWXMedina39 min
Mar 17, 12:37 AM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala38 min
Mar 17, 12:46 AM CDTSpecial Weather StatementEWXMaverick29 min
Mar 17, 1:01 AM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala59 min
Mar 17, 1:08 AM CDTTornado WarningEWXDimmit, Zavala23 min
Mar 17, 1:47 AM CDTSevere Thunderstorm WarningEWXDimmit, Frio, Zavala43 min
Mar 17, 2:18 AM CDTSpecial Weather StatementEWXFrio42 min
Mar 17, 2:27 AM CDTSpecial Weather StatementEWXDimmit63 min
Mar 17, 2:45 AM CDTSpecial Weather StatementEWXAtascosa45 min

Nearby

Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.